# SDR 2020FA0000144

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: General aviation
- System (JASC): 5500 · Empennage Structure
- Part: Aneroid
- Part number: E45C47
- Part serial: 6256
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WE HAVE ORDERED 4 NEW PARTS FROM VARIOUS VENDORS AND WITH VARIOUS ORIGIN 8130-3S THAT ALL ARE NOT MEETING MANUFACTURER`S SPEC.  THERE PARTS WERE ALL ORDERED BTW 10/5/18 AND 10/20/18.  WE HAVE HAD THE PARTS IN QUESTION TESTED BY TWO INDEPENDENT VENDORS AS A 3RD PARTY AND ALL TESTING HAS CONFIRMED THAT THE UNITS WERE IN FACT FAULTY.  3 OF THESE UNITS ORIGINATED FROM THE BATCH AND 8130-3 FROM BOMBARDIER LEARJET.  HOWEVER, ONE OF THESE PARTS WERE FROM ANOTHER BATCH WITH AN 8130-3 FORM FROM GLOBALPARTS AERO.  WITH THESE PARTS ALL BEING NEW PARTS AND ORIGINATING FROM DIFFERENT VENDORS/BATCHES, THERE IS CAUSE FOR CONCERN.  THE PROBLEM WAS ALREADY COMMUNICATED TO BOMBARDIER CUSTOMER SUPPORT ENGINEERING AND INVESTIGATION BY BOMBARDIER IS ONGOING.  SPECIFIC PART INFORMATION:  S/N 6316, 6318, AND 6319 FORM 8130-3 FROM LEARJET INC DATED 21 FEB 2018 WO 5016441958.  S/N 6256 FORM 8130-3 FROM GLOBAL PARTS INC DBA GLOBALPARTS AERO DATED 20 MAR 2017 WO 104275
